Alert archive / Michigan / Wind Advisories in 2006
Wind Advisory 2, NWS Detroit, MI
NWS Detroit, MI issued this wind advisory at Mar 13, 2006, 10:09 PM EST for 17 counties in Michigan. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Mar 13, 2006, 10:09 PM EST (03:09 UTC)
- Expired
- Mar 14, 2006, 4:00 PM EST
- In force
- 18 hr
- Issued by
- NWS Detroit, MI
Counties Bay County, MI, Genesee County, MI, Huron County, MI, Lapeer County, MI, Lenawee County, MI, Livingston County, MI, Macomb County, MI, Midland County, MI, Monroe County, MI, Oakland County, MI, Saginaw County, MI, Saint Clair County, MI, Sanilac County, MI, Shiawassee County, MI, Tuscola County, MI, Washtenaw County, MI, Wayne County, MI
The radar
The Detroit radar (KDTX), 26 km from the middle of the area, began a volume at 03:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 3.2 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1383 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
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
3 follow-up statements
000 WWUS73 KDTX 140930 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 430 AM EST TUE MAR 14 2006 ...WINDY CONDITIONS TO CONTINUE INTO TUESDAY... .A STRONG LOW PRESSURE SYSTEM EAST OF LAKE SUPERIOR WILL TRACK INTO QUEBEC TODAY. WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE THROUGHOUT THE DAY IN BEHIND THIS STORM SYSTEM. MIZ047>049-053>055-060>063-068>070-075-076-082-083-141730- /O.CON.KDTX.WI.Y.0002.000000T0000Z-060314T2100Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT... ADRIAN...MONROE 430 AM EST TUE MAR 14 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. WEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH WILL GRADUALLY TURN TO THE NORTHWEST TODAY. GIVEN THE RECENT RAINFALL AND NEARLY SATURATED SOIL...WINDS THIS STRONG MAY UPROOT TREES AND CAUSE POWER OUTAGES. A WIND ADVISORY MEANS THAT WINDS OF OVER 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY IF YOU ARE IN A LIGHT WEIGHT OR HIGH PROFILE VEHICLE. USE EXTRA CAUTION TODAY. $$ DG
000 WWUS73 KDTX 141648 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1148 AM EST TUE MAR 14 2006 ...WINDY CONDITIONS TO CONTINUE THIS AFTERNOON... .A STRONG LOW PRESSURE SYSTEM EAST OF LAKE SUPERIOR WILL TRACK INTO QUEBEC TODAY. WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE THROUGHOUT THE DAY IN BEHIND THIS STORM SYSTEM. MIZ047>049-053>055-060>063-068>070-075-076-082-083-142100- /O.CON.KDTX.WI.Y.0002.000000T0000Z-060314T2100Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT... ADRIAN...MONROE 1148 AM EST TUE MAR 14 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. WEST TO NORTHWEST WINDS OF 20 TO 30 MPH...WITH A FEW GUSTS TO 45 MPH WILL CONTINUE THIS AFTERNOON. GIVEN THE RECENT RAINFALL AND NEARLY SATURATED SOIL...WINDS THIS STRONG MAY UPROOT TREES AND CAUSE POWER OUTAGES. A WIND ADVISORY MEANS THAT WINDS OF OVER 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY IF YOU ARE IN A LIGHT WEIGHT OR HIGH PROFILE VEHICLE. USE EXTRA CAUTION TODAY. $$ DRC
000 WWUS73 KDTX 142103 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 403 PM EST TUE MAR 14 2006 MIZ047>049-053>055-060>063-068>070-075-076-082-083-142215- /O.EXP.KDTX.WI.Y.0002.000000T0000Z-060314T2100Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT... ADRIAN...MONROE 403 PM EST TUE MAR 14 2006 ...WIND ADVISORY HAS EXPIRED... WINDY CONDITIONS WILL PERSIST THROUGH SUNSET...WITH GUSTS IN THE 30 TO 40 MPH RANGE...BUT GUSTS ARE NO LONGER EXPECTED TO REACH 45 MPH OR GREATER. THEREFORE...THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ BT
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this wind advisory went out at Mar 13, 6:10 PM EST, 3 hours 59 minutes earlier.
Area forecast discussion, Mar 13, 6:10 PM EST, 3 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
610 PM EST MON MAR 13 2006
.AVIATION...
MID LEVEL DRY SLOT IN WAKE OF STRONG COLD FRONT BEGINNING TO SLIDE
EAST OF THE REGION...AND DEEPER MOISTURE BEGINNING TO WRAP BACK INTO
SOUTHEAST LOWER MICHIGAN. ANTICIPATE VFR CIGS 035-040 THROUGH 02-03Z
THEN A RETURN TO MVFR CIGS OVERNIGHT AS SECONDARY TROF AXIS ROTATES
THROUGH THE REGION. STRONG DOWNWARD TRANSPORT OF MOMENTUM IN COLD
AIR ADVECTION BEHIND FRONT WILL RESULT IN SUSTAINED WINDS AROUND 30KTS
WITH GUSTS TO AT LEAST 45 KTS THROUGH MOST OF THE OVERNIGHT HOURS.
CHANCE OF SCATTERED LIGHT SNOW SHOWERS AFTER 06Z AS DEEPER MOISTURE
WRAPS BACK IN...AND INSTABILITY INCREASES OVER LAKE MICHIGAN.
INVERSION HEIGHTS REMAIN BELOW 5K FT THOUGH SO WILL NOT MENTION IN
TAFS AT THIS TIME. SURFACE LOW TO SLOWLY PULL NORTHEAST
TUESDAY...GRADUALLY REDUCING WIND GUSTS TO AROUND 30 KTS BY THE END
OF THE TAF FCST PERIOD. ANTICIPATE WIDESPREAD MVFR 12Z-00Z AS WELL
IN PERSISTENT LOW LEVEL CYCLONIC FLOW AND INSTABILITY OVER LAKE
MICHIGAN.
&&
.SHORT TERM...TONIGHT AND TUESDAY
MAIN FOCUS FOR THE SHORT TERM FORECAST IS WINDS. SURFACE LOW
CURRENTLY JUST SOUTH OF GREEN BAY WILL MOVE NORTHEAST WELL INTO
CANADA BY 12Z TUE WHILE DEEPENING ANOTHER 10MB. FRONT CURRENTLY
SWEEPING THROUGH THE FORECAST AREA WITH JUST A SCATTERING OF
CONVECTION. THIS SHOULD BE OUT OF THE AREA BY FORECAST ISSUANCE
TIME.
FOR TONIGHT...LOW LEVEL GRADIENT WILL CONTINUE TO TIGHTEN AS SYSTEM
DEEPENS. 850-700MB WINDS INCREASE TO 55KTS THROUGH THE NIGHT ACROSS
MOST OF EASTERN LOWER MICHIGAN AND LAKE HURON. STRONG COLD AIR
ADVECTION AND SUBSIDENCE WILL LIKELY BRING DOWN SOME OF THESE WINDS
WITH GUST TO 60 MPH STILL POSSIBLE. WILL EXTEND HIGH WIND WARNING
THROUGH 11Z AS SYSTEM A BIT SLOWER THEN PREVIOUS FORECAST. PLENTY
OF LOW LEVEL MOISTURE WRAPPING AROUND THE SYSTEM SO CLOUDS WILL
QUICKLY FILL IN LATER THIS EVENING. WILL STILL CARRY A SMALL CHANCE
FOR SNOW SHOWERS OVER NIGHT AS STRONG 500MB VORT ROTATES ACROSS CWA
AND LOW AND MID LEVELS REMAIN MOIST.
FOR TUESDAY...SURFACE WINDS WILL ACTUALLY INCREASE AS GRADIENT
CONTINUES TO TIGHTEN...WIND FIELD THROUGH 850MB RELAXES SOMEWHAT
WITH WINDS MAINLY IN THE 40KT RANGE. STILL LIKELY ADVISORY CRITERIA
ON TUESDAY BUT WILL LET MID SHIFTS TAKE CARE OF THE HEADLINE AFTER
WARNING EXPIRES. LOW LEVEL MOISTURE SLOWLY DECREASES
TUESDAY...HOWEVER WITH ANY BREAKS IN CLOUD COVER AND STRONGER MARCH
SUN...HOLES SHOULD QUICKLY FILL IN. WILL CARRY SMALL CHANCE OF SNOW
SHOWERS ACROSS SAGINAW VALLEY AND THUMB WHERE BETTER CHANCE OF LAKE
EFFECT SNOW SHOWERS REACHING THAT AREA AND FLURRIES ELSEWHERE.
TEMPS WILL BE A DRAMATIC CHANGE FROM TODAY AS SHUD SEE TEMPS FALL
INTO THE UPPER 20S NORTH TO AROUND 30 FAR SOUTH AND ONLY A FEW
DEGREE RISES ON TUESDAY.
&&
.LONG TERM...TUESDAY NIGHT THROUGH MONDAY
SURFACE WINDS WILL EASE OFF INTO THE 10 TO 20 MPH RANGE TUESDAY
EVENING. THERE WILL STILL BE A SHARP PRESSURE GRADIENT OVER THE
AREA, CLOSE TO 15 MB, THROUGH THE NIGHT. THE FAST WESTERLY LOW LEVEL
FLOW WILL KEEP SOME LAKE MICHIGAN CLOUDS IN THE PICTURE, MAINLY OVER
THE SOUTH SECTIONS OF OUR AREA. TEMPERATURES AROUND 850 MB WILL BE
IN THE NEIGHBORHOOD OF -12C, WHICH IS MARGINAL FOR LAKE EFFECT SNOW
SHOWERS THIS TIME OF YEAR. FORECAST SOUNDINGS SHOW MOISTURE WILL
BE ON THE SHALLOW SIDE AS WELL WHICH FURTHER SUPPORTS JUST PATCHES
OF LAKE STRATOCU IN THE FORECAST AND KEEPING IT OTHERWISE DRY.
SUNSHINE WILL BE PLENTIFUL ON WEDNESDAY BUT WIND GUSTS NEAR 30 MPH
ARE ALSO STILL ON TAP. STRONG NORTHWEST GRADIENT FLOW WILL BE
COMPLEMENTED BY 35 KNOT WINDS AROUND 850 MB. WE WILL NOT MIX THAT
HIGH THIS TIME OF YEAR BUT EVEN THE 925 MB WINDS ARE FORECAST TO BE
AROUND 30 KNOTS BY THE GFS AND THE NAM. THIS WILL BE FOLLOWED BY A
SKINNY RIDGE OF HIGH PRESSURE WEDNESDAY NIGHT WITH INCREASING HIGH
CLOUDS IN ADVANCE OF OUR NEXT LOW PRESSURE SYSTEM. GUIDANCE
TEMPERATURES LOOK OK THROUGH THE MIDDLE OF THE WEEK. WE SHOULD BE
ABLE TO REACH LOWER 40S ON WEDNESDAY WITH PLENTIFUL MID MARCH
SUNSHINE.
THE LATEST MODELS ARE CONVERGING ON A SOLUTION FROM A FEW DIFFERENT
DIRECTIONS REGARDING THE THURSDAY SHORT WAVE. PREFER A WEAKER
VERSION OF THE ECMWF OR A SLOWER VERSION OF THE GFS. CONSIDERING
THE LARGE SCALE UPPER FLOW, THE GFS HAS BEEN TOO FAST KICKING THE
WAVE EASTWARD AND MOVING THE CENTRAL CANADIAN TROF SOUTHWARD. THIS
TROF WILL BE SLOWER TO MOVE OUT OF THE HIGH AMPLITUDE/BLOCKY FLOW
IN THE NORTHERN STREAM, MORE LIKE THE ECMWF, BUT THE 12Z GFS IS
TRENDING IN THE RIGHT DIRECTION. THIS IS A LITTLE FARTHER SOUTH
THAN PREVIOUS FORECASTS AND TAKES THE PRECIP TYPE PROBLEM OUT OF
THE PICTURE NEAR THE OHIO BORDER. IT ALSO REDUCES THE CHANCE OF
SNOW AROUND THE TRI CITIES AND THUMB TO A MINIMAL 30 POP.
ONCE THIS SYSTEM MOVES TO OUR EAST, THEN WE EXPECT A PROLONGED
PERIOD OF DRY NW FLOW TO DEVELOP FOR THE WEEKEND. NW SURFACE WINDS
WITH HIGH PRESSURE TO OUR WEST WILL KEEP TEMPERATURES BELOW NORMAL
THROUGH THE PERIOD.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...HIGH WIND WARNING...MIZ047-MIZ048-MIZ049-MIZ053-MIZ054-MIZ055-
MIZ060-MIZ061-MIZ062-MIZ063-MIZ068-MIZ069-MIZ070-MIZ075-
MIZ076-MIZ082-MIZ083 UNTIL 6 AM TUESDAY.
LAKE HURON...GALE WARNING...NEARSHORE WATERS FROM PORT AUSTIN TO PORT
HURON INCLUDING SAGINAW BAY UNTIL 7 PM TUESDAY.
GALE WARNING...LHZ462-LHZ463-LHZ464...7 PM MONDAY TO 7 AM
WEDNESDAY.
LAKE ST CLAIR...GALE WARNING...UNTIL 7 PM TUESDAY.
MI WATERS OF LAKE ERIE...GALE WARNING...UNTIL 7 PM TUESDAY.
&&
SHORT TERM...DRC
LONG TERM....BT
AVIATION...GSS
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Mar 13, 4:25 PM EST, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 425 PM EST MON MAR 13 2006 MIZ047>049-053>055-060>063-068>070-075-076-082-083-141415- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 425 PM EST MON MAR 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF SOUTHEAST MICHIGAN. .DAY ONE...TONIGHT A HIGH WIND WARNING IS IN EFFECT TONIGHT FOR ALL OF SOUTHEAST MICHIGAN. PLEASE SEE THE LATEST URGENT WEATHER MESSAGE FOR DETAILS... /NPWDTX/. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WINDY CONDITIONS WILL CONTINUE THROUGH THE DAY ON TUESDAY. WESTERLY WINDS WILL BE SUSTAINED AROUND 30 MPH...WITH FREQUENT GUSTS TO 45 MPH POSSIBLE. THERE IS A CHANCE FOR A 1 TO 2 INCH SNOW ACCUMULATION ON THURSDAY AND THURSDAY NIGHT AS LOW PRESSURE TRACKS THROUGH THE OHIO VALLEY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT PLANNED BUT WIND SPEED REPORTS ARE NEEDED. LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-141415- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI- 425 PM EST MON MAR 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ST CLAIR...THE MICHIGAN WATERS OF LAKE ERIE AND LAKE HURON. .DAY ONE...TONIGHT A GALE WARNING IS IN EFFECT FOR ALL MARINE AREAS. PLEASE SEE THE LATEST NEARSHORE AND OPEN WATERS MARINE FORECASTS FOR DETAILS... /GLFLH/.../GLFSC/ AND /NSHDTX/. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY GALE WARNINGS WILL CONTINUE FOR ALL MARINE AREAS THROUGH TUESDAY... AND FOR THE OPEN WATERS OF LAKE HURON THROUGH TUESDAY NIGHT. PLEASE REFER TO THE LATEST MARINE FORECASTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT PLANNED. BT YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
The office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 7:52 PM EST | Low Water Advisory | DTX | 26 hr |
Nearby
Wind Advisories in Michigan, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.